Advertisement

Differential Equations

, Volume 55, Issue 1, pp 1–7 | Cite as

On Implicit Differential Inclusions Generated by Orderly Covering Mappings

  • S. E. ZhukovskiyEmail author
Ordinary Differential Equations
  • 6 Downloads

Abstract

We study a differential inclusion unsolved for the derivative of the unknown function and prove a theorem on the solvability of an abstract inclusion generated by a multivalued orderly covering mapping. We use this result to obtain sufficient solvability conditions and estimate the solutions of the Cauchy problem for the implicit differential inclusion.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Kantorovich, L., The method of successive approximations for functional equations, Acta Math., 1939, vol. 71, pp. 63–97.MathSciNetCrossRefGoogle Scholar
  2. 2.
    Krasnosel’skii, M.A., Polozhitel’nye resheniya operatornykh uravnenii (Positive Solutions of Operator Equations), Moscow: Gos. Izd. Fiz. Mat. Lit., 1962.Google Scholar
  3. 3.
    Azbelev, N.V., Izbrannye trudy (Selected Works), Ed. by Maksimov, V.P. and Rakhmatullina, L.F., Moscow; Izhevsk: Inst. Komp. Issled. 2012.Google Scholar
  4. 4.
    Zhukovskiy, E.S., On ordered-covering mappings and implicit differential inequalities, Differ. Equations, 2016, vol. 52, no. 12, pp. 1539–1556.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Granas, A. and Dugundji, J., Fixed Point Theory, New York: Springer-Verlag, 2003.CrossRefzbMATHGoogle Scholar
  6. 6.
    Arutyunov, A.V., Zhukovskiy, E.S., and Zhukovskiy, S.E., Coincidence points principle for mappings in partially ordered spaces, Topology Appl., 2015, vol. 179, pp. 13–33.MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Arutyunov, A.V., Zhukovskiy, E.S., and Zhukovskiy, S.E., Coincidence points principle for set-valued mappings in partially ordered spaces, Topology Appl., 2016, vol. 201, pp. 330–343.MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Arutyunov, A.V., Zhukovskiy, E.S., and Zhukovskiy, S.E., On the well-posedness of differential equations unsolved for the derivative, Differ. Equations, 2011, vol. 47, no. 11, pp. 1541–1555.MathSciNetCrossRefGoogle Scholar
  9. 9.
    Arutyunov, A.V., Avakov, E.R., and Zhukovskiy, S.E., Covering mappings and their applications to differential equations unsolved for the derivative, Differ. Equations, 2009, vol. 45, no. 5, pp. 627–649.MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Arutyunov, A., de Oliveira, V.A., Pereira, F.L., Zhukovskiy, E., and Zhukovskiy, S., On the solvability of implicit differential inclusions, Appl. Anal., 2015, vol. 94, no. 1, pp. 129–143.MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Arutyunov, A.V., Second-order conditions in extremal problems. The abnormal points, Trans. Amer. Math. Soc., 1998, vol. 350, no. 11, pp. 4341–4365.MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Kolmogorov, A.N. and Fomin, S.V., Elementy teorii funktsii i funktsional’nogo analiza (Elements of Function Theory and Functional Analysis), Moscow: Nauka, 1972.Google Scholar
  13. 13.
    Borisovich, Yu.G., Gel’man, B.D., Myshkis, A.D., and Obukhovskii, V.V., Vvedenie v teoriyu mnogoznachnykh otobrazhenii i differentsial’nykh vklyuchenii (Introduction to Theory of Multivalued Mappings and Differential Inclusions), Moscow: URSS, 2011.Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2019

Authors and Affiliations

  1. 1.Peoples’ Friendship University of RussiaMoscowRussia

Personalised recommendations